U.S. doctors online nowAsk doctors free
ZA
A 39-year-old female asked:

i've been menstruating for the past 3 months. i went to the clinic was given oral contraceptives to stop bleeding it didn't help now i'm experiencing dizzy spells and headaches with fatigue?

1 doctor answer2 doctors weighed in
Dr. Richard Romano
Internal Medicine 9 years experience
You may be anemic and may be a blood transfusion now. Based on the limited information I am reading, I recommend you get taken to the emergency room now.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 37-year-old member asked:

Can I take birth control pills while breastfeeding?

3 doctor answers5 doctors weighed in
Dr. Katherine Sutherland
Gynecology 43 years experience
Yes: During breastfeeding, you can use progesterone-only birth control pills. You should avoid estrogen containing pills because they can decrease your milk supply. Other Progesterone only forms of contraception that are useful postpartum are depo-provera, the Implanon implant, and the levonorgesterol iud.
CA
A 20-year-old female asked:

I had UTI and while I was getting treated I was bleeding a lot, like a normal period, but is that normal? I had my period a week before I had uti.

2 doctor answers4 doctors weighed in
Dr. Annette Fineberg
Obstetrics and Gynecology 29 years experience
No: Treating a UTI should not cause vaginal bleeding. Sometimes a UTI can cause some blood in your urine but it is usually not heavy. It is possible the symptoms felt like a UTI but were from some other cause.
Candler, NC
A 29-year-old female asked:

What would cause my son's ear to bleed slightly after having swimmers ear?

1 doctor answer1 doctor weighed in
Dr. Cornelia Franz
Specializes in Pediatrics
Inflammation: Is the cause of swimmers ear. The skin gets wet and boggy and inflamed and it could bleed from that or if he picks it at all it could bleed. If he had a middle ear infection as well and the eardrum perforated it could bleed. None of these are terrible problems. If you are concerned it is always a good idea to have it checked out.
A 22-year-old female asked:

My daughter hit her nose on our glass table would she have a broken nose and it was bleeding and looks a little puffy?

4 doctor answers8 doctors weighed in
Dr. Alissa Zenack
Pediatrics 22 years experience
Looks worse : Initially, injuries to the nose may swell and bruise. Most physicians recommend waiting approx 7 days and reevaluating. If the nose still looks swollen or crooked then you should see an ent. If it looks much better then you are safe to observe.
A 34-year-old member asked:

Can birth control pills cause or help heart problems?

1 doctor answer1 doctor weighed in
Dr. Alan Patterson
Obstetrics and Gynecology 42 years experience
BCPILLS: Can cause rarely ht attack , blood clots, strokes, if you have ht problems you would need to check with both your cardiologist and gyn before using any type of birth control pill , depending on your problem and situation, some people can and some people cannot.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 7, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.